# SDR AALA202206142393

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 20,590 hours, 9,177 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164905124
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 24,149 hours, 8,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ACRID ODOR FOLLOWED BY LOUD STABLE NOISE FROM E AND E BAY  THEN VENT EXTRACTION FAULT ECAM FAN FAIL ODOR DISSIPATED. **SUPPLEMENTAL REPORT FOR AALA202206132393: REPLACED VENT EXTRACT FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51. ** (CLOSED)
